# SDR ABXA070183

- Difficulty date: June 17, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,789 hours, 32,786 cycles
- Engine: Ge CF680A2
- Engine time: 61,442 hours, 29,885 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: OR20555
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 28 hours, 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OUT OF SJO EN ROUTE TO MIA, THE NR 1 ENGINE OIL QUANTITY STARTED TO DECREASE.  THE CREW ELECTED TO DIVERT TO GCM.  CREW PULLED THE THROTTLE BACK TO IDLE AND MAINTAINED GOOD OIL PRESSURE.  DID NOT HAVE TO SHUT THE ENGINE DOWN BUT DID DECLARE AN EMERGENCY.  REMOVED STARTER AND FOUND O-RING CUT DUE TO A BURR ON THE STARTER THRUST LINK.  REMOVED SHARP EDGE OF BURR AS REQUIRED.  INSTALLED NEW PACKING AND REPLACED STARTER IAW AMM 80-11-01 AS PRECAUTION.  SERVICED OIL TANK AS PER AMM 12-13-01.  ACCOMPLISHED ENGINE RUN-UP FOR 10 MINUTES.  NO LEAKS NOTED AS PER B767 AMM 71-00-00.  (LEFT ENGINE)
